| Model Number |
MMT-723RNAL |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had a button error alarm.The customer's blood glucose level was unknown.Customer stated that he was unable to replace the battery right away and when he replaced it he started getting the alarm on his insulin pump.Customer stated he was unable to clear the alarm.The customer reported that they were unable to see the time as there was a black circle on the screen.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device received with intermittent button response due to corroded keypad traces.No unlocked lcd keypad connector.No button error alarm during testing.Passed self test.